Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Having tingling sensation in nose and lips. Looking for your opinion

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 1981
Answered : 922 Questions
Question
yes hi i have a tingling ,ticklish sensation in and on my nose it feels like someone is tickling my nose with a feather and sometimes it is in my lower and upper lip i have been advised what to do but i thought i would get a second opinion i thought my nose hairs were tickling but i dont have any it feels like i have walked into a spiderweb and its on my face
Posted Mon, 23 Jul 2012 in General Health
 
 
Answered by Dr. Anil Grover 1 hour later
Hi there,

Thanks for writing in.
I am a cardiologist and deals with cholesterol problem every day, therefore, I read your question for second opinion with diligence.

A lot of cardiovascular drugs especially those for treatment of high BP and Atorvastatin (a cholesterol lowering drug) cause in small minority of patients tingling ticklish sensation, even stuffiness of nose. These are sort of allergic reaction. These side effects can occur with many other drug. Therefore, my first question will be to provide the information of if you are taking any drug for any disease?

We eat lot of unnatural food, chemically treated food, animal protein, wrong food combination,stress cause body to eliminate allergens through excessive sweating through the skin and mucus through nose and other mucosal membranes that causes problem of nose tingling. Now you have got stomach, not nose or lung, your over burden of stomach with allergens(allergy is individual disease so occurs in some) is the primary cause of this allergy. Please do one thing, one full day you do not eat anything(also avoiding the drugs which can be taken off for a day- atoravastatin is one example) you feel better.

I hope my answer was of some use, if you provide more information with your query next. I will happily try to answer asap.
Looking forward to hear from you.
With Best Wishes.


Dr Anil Grover,
Cardiologist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
http://www/ WWW.WWWW.WW
Above answer was peer-reviewed by
 
Follow-up: Having tingling sensation in nose and lips. Looking for your opinion 18 minutes later
ive been on lipitor for 3 years to lower my cholesterol and never a problem so i know its not that plus my cholesterol is 3.5 which is excellent i i have no allergies and i feel fine and i feel its not what i eat i have been advised by a nurse that i know that it sounds like a nerve because of the tickling tingling itchy feeling she said it could be a neuological problem or it could be a nerve from the mouth where a tooth is missing what do you think
 
 
Answered by Dr. Anil Grover 1 hour later
Hi thanks for very prompt reply.

Well, I will still keep Atorvastatin (Lipitor) possibility on. To give you an example we have been using statins for almost 18 years. Till two years ago we did not know that liver damage by it is never serious (unless alcohol or other agents contribute to it) but these group of drugs cause hyperglycemia (increase in blood sugar) to the extent of precipitating Diabetes Mellitus. Despite its widespread use.

Yes, I agree with you that tingling does suggest nerve which is getting irritated. Well, the questions remains what is causing only sensory nerve (not even special sensory that is olfactory Nerve which carries smell sensation you did not describe any bad or good smells sensation) irritation of both sides. Sensations from the area you have described are carried by trigeminal nerve from each half of the face to the corresponding side nerve.Trigeminal neuropathy is a condition characterized by sensory disturbance in the distribution of the trigeminal nerve. It can be caused by a wide variety of conditions, including trauma, tumors, connective tissue disorders, infections or neurovascular conflict. In many cases, however, no obvious cause is found. As the causes listed can only be proven by investigation. I will urge you to see your doctor, so that after complete physical examination necessary investigations are carried out. If need be, your doctor will take Neurologist consult.

About the missing tooth causing problems, it would have on the corresponding left or right side not bilateral.

If there is further query for me I will be most happy to answer.

With Best Wishes

Dr Anil Grover
Cardiologist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
http://www/ WWW.WWWW.WW
Above answer was peer-reviewed by
 
Follow-up: Having tingling sensation in nose and lips. Looking for your opinion 47 minutes later
thank you doctor for your very professional replies and i will see a doctor who might recommend a MRI SCAN I FAILED TO TELL YOU that i had the same feeling about 3 months ago for 2 weeks than all of a sudden with no medication it went just like that and it was great for 2 months than all of a sudden its back mmmmm anyway thank you doctor and i do appreciate it
 
 
Answered by Dr. Anil Grover 42 minutes later
Hi Henpotts,

Thank you for kind words you have for me, I value them.
Hope nothing serious will turn out as the cause.

It was a pleasure interacting with you. If there are no more queries, I will appreciate if you can close the query with comments. I will remain curious and you can inform me about the final diagnosis to my personal email id YYYY@YYYY
All the best

Dr Anil Grover
Cardiologist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
http://www/ WWW.WWWW.WW
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor